RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1992, Volume 56, Issue 4, Pages 707–751 (Mi izv924)  

This article is cited in 19 scientific papers (total in 19 papers)

Asymptotic invariants of smooth manifolds

I. K. Babenko


Abstract: Certain new homotopy invariants of non-simply-connected smooth manifolds are constructed and investigated. Relations are examined between these invariants and some questions of “geometry in the large”.

Full text: PDF file (2596 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1993, 41:1, 1–38

Bibliographic databases:

UDC: 515.1644+514.77
MSC: Primary 53C23; Secondary 15A75, 20F05, 49Q05, 52A40, 53C22, 53C42, 57M10
Received: 16.05.1991
Revised: 23.12.1991

Citation: I. K. Babenko, “Asymptotic invariants of smooth manifolds”, Izv. RAN. Ser. Mat., 56:4 (1992), 707–751; Russian Acad. Sci. Izv. Math., 41:1 (1993), 1–38

Citation in format AMSBIB
\Bibitem{Bab92}
\by I.~K.~Babenko
\paper Asymptotic invariants of smooth manifolds
\jour Izv. RAN. Ser. Mat.
\yr 1992
\vol 56
\issue 4
\pages 707--751
\mathnet{http://mi.mathnet.ru/izv924}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208148}
\zmath{https://zbmath.org/?q=an:0812.57022}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993IzMat..41....1B}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1993
\vol 41
\issue 1
\pages 1--38
\crossref{https://doi.org/10.1070/IM1993v041n01ABEH002181}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LZ84700001}


Linking options:
  • http://mi.mathnet.ru/eng/izv924
  • http://mi.mathnet.ru/eng/izv/v56/i4/p707

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. K. Babenko, “Asymptotic volumes and simply connected surgeries of smooth manifolds”, Russian Acad. Sci. Izv. Math., 44:2 (1995), 427–430  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. K. Babenko, “Extremal problems of geometry, surgery on manifolds, and problems of group theory”, Izv. Math., 59:2 (1995), 321–332  mathnet  crossref  mathscinet  zmath  isi
    3. I. K. Babenko, “Topological entropy of geodesic flows on simply connected manifolds, and related topics”, Izv. Math., 61:3 (1997), 517–535  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. V. Dontsov, “Systoles on Heisenberg groups with Carnot–Carathéodory metrics”, Sb. Math., 192:3 (2001), 347–374  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Mikhail G. Katz, Yuli B. Rudyak, “Lusternik-Schnirelmann category and systolic category of low-dimensional manifolds”, Comm Pure Appl Math, 59:10 (2006), 1433  crossref  mathscinet  zmath  isi  elib
    6. Mikhail G. Katz, Yuli B. Rudyak, Stéphane Sabourau, “Systoles of 2-complexes, Reeb graph, and Grushko decomposition”, Internat Math Res Notices, 2006 (2006), 1  crossref
    7. Stéphane Sabourau, “Systolic volume of hyperbolic manifolds and connected sums of manifolds”, Geom Dedicata, 127:1 (2007), 7  crossref  mathscinet  isi  elib
    8. T. G. Ceccherini-Silberstein, A. Y. Samet-Vaillant, “Asymptotic invariants of finitely generated algebras. A generalization of Gromov's quasi-isometric viewpoint”, Journal of Mathematical Sciences (New York), 2008  crossref
    9. Brunnbauer M., “Homological Invariance for Asymptotic Invariants and Systolic Inequalities”, Geom. Funct. Anal., 18:4 (2008), 1087–1117  crossref  mathscinet  zmath  isi
    10. Dranishnikov A.N., Katz M.G., Rudyak Yu.B., “Small Values of the Lusternik-Schnirelman Category for Manifolds”, Geom. Topol., 12 (2008), 1711–1727  crossref  mathscinet  zmath  isi
    11. Pablo Suárez-Serrato, “Minimal entropy and geometric decompositions in dimension four”, Algebr Geom Topol, 9:1 (2009), 365  crossref  mathscinet  zmath  isi
    12. Brunnbauer M. Ishida M. Suarez-Serrato P., “An Essential Relation Between Einstein Metrics, Volume Entropy, and Exotic Smooth Structures”, Math. Res. Lett., 16:2-3 (2009), 503–514  mathscinet  zmath  isi
    13. Bruno Martelli, “Complexity of PL manifolds”, Algebr Geom Topol, 10:2 (2010), 1107  crossref  elib
    14. FRANÇOISE DAL’BO, MARC PEIGNÉ, JEAN-CLAUDE PICAUD, ANDREA SAMBUSETTI, “On the growth of quotients of Kleinian groups”, Ergod Th Dynam Sys, 2010, 1  crossref
    15. Hoil Ryu, “Stable systolic category of the product of spheres”, Algebr. Geom. Topol, 11:2 (2011), 983  crossref
    16. Alexander N. Dranishnikov, Mikhail G. Katz, Yuli B. Rudyak, “Cohomological dimension, self-linking, and systolic geometry”, Isr. J. Math, 184:1 (2011), 437  crossref
    17. Ivan Babenko, Florent Balacheff, “Systolic volume of homology classes”, Algebr. Geom. Topol, 15:2 (2015), 733  crossref
    18. Dranishnikov A.N., “The LS category of the product of lens spaces”, Algebr. Geom. Topol., 15:5 (2015), 2985–3010  crossref  mathscinet  zmath  isi  elib  scopus
    19. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:661
    Full text:116
    References:47
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020